Follow
Alexandre Eremenko
Alexandre Eremenko
Verified email at math.purdue.edu - Homepage
Title
Cited by
Cited by
Year
On the singularities of the inverse to a meromorphic function of finite order
W Bergweiler, A Eremenko
Revista Matemįtica Iberoamericana 11 (2), 355-373, 1995
5541995
Dynamical properties of some classes of entire functions
A Eremenko, MY Lyubich
Annales de l'institut Fourier 42 (4), 989-1020, 1992
5381992
On the iteration of entire functions
A Eremenko
Dynamical systems and ergodic theory, Warsaw 1986. Banach Center …, 1989
3051989
The dynamics of analytic transformations
AE Eremenko, MY Lyubich
Leningrad Math. J 1 (3), 562-634, 1990
1911990
Examples of entire functions with pathological dynamics
AE Eremenko, MJ Ljubich
Journal of the London Mathematical Society 2 (3), 458-468, 1987
1301987
Rational functions with real critical points and the B. and M. Shapiro conjecture in real enumerative geometry
A Eremenko, A Gabrielov
Annals of mathematics, 105-129, 2002
1232002
Distribution of values of meromorphic functions and meromorphic curves from the standpoint of potential theory
A Eremenko, M Sodin
St. Petersburg Math. J. 3 (1), 109-136, 1992
1081992
Metrics of positive curvature with conic singularities on the sphere
A Eremenko
Proceedings of the American Mathematical Society 132 (11), 3349-3355, 2004
1072004
Pole placement by static output feedback for generic linear systems
A Eremenko, A Gabrielov
SIAM journal on control and optimization 41 (1), 303-312, 2002
982002
On some functional equations connected with iteration of rational function
AE Eremenko
Leningrad. Math. J 1 (4), 905-919, 1990
941990
Iterations of entire functions
AČ Eremenko, MY Lyubich
Doklady Akademii Nauk 279 (1), 25-27, 1984
931984
Spectra of the Gurtin–Pipkin type equations
A Eremenko, S Ivanov
SIAM journal on mathematical analysis 43 (5), 2296-2306, 2011
852011
Meromorphic solutions of higher order Briot-Bouquet differential equations
AE Eremenko, L Liao, TW Ng
Mathematical Proceedings of the Cambridge Philosophical Society 146 (1), 197, 2009
772009
Meromorphic solutions of algebraic differential equations
AE Eremenko
Russian Mathematical Surveys 37 (4), 61-95, 1982
771982
Meromorphic traveling wave solutions of the Kuramoto-Sivashinsky equation
A Eremenko
Arxiv preprint nlin/0504053, 2005
702005
Degrees of real Wronski maps
A Eremenko, A Gabrielov
Discrete and Computational Geometry 28 (3), 331-347, 2002
662002
Uniform limits of certain A-harmonic functions with applications to quasiregular mappings
A Eremenko, LJ Lewis
Annales Fennici Mathematici 16 (2), 361-375, 1991
631991
A problem of Julia sets
IN Baker, A Erėmenko
Annales Fennici Mathematici 12 (2), 229-236, 1987
611987
On the area distortion by quasiconformal mappings
A Eremenko, DH Hamilton
Proceedings of the American Mathematical Society 123 (9), 2793-2798, 1995
601995
Periodic points of polynomials
AE Eremenko, GM Levin
Ukrainian Mathematical Journal 41, 1258-1262, 1989
581989
The system can't perform the operation now. Try again later.
Articles 1–20